Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Category-valued sheaves


Author: John W. Gray
Journal: Bull. Amer. Math. Soc. 68 (1962), 451-453
DOI: https://doi.org/10.1090/S0002-9904-1962-10769-1
MathSciNet review: 0142601
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Peter J. Freyd, Functor theory, Thesis, Princeton University, 1960.
  • 2. R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. MR 102797
  • 3. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), 119-221. MR 102537
  • 4. A. Grothendieck, Éléments de géométrie algébrique I, Inst. Hautes Études Sci. Publ. Math. No. 4(1960).
  • 5. D. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294-329. MR 131451


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10769-1

American Mathematical Society